Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2002, том 7, выпуск 3, страницы 239–247 (Mi rcd814)  

Эта публикация цитируется в 3 научных статьях (всего в 4 статьях)

Generalizations of Gordon Theorem

N. N. Nekhoroshev

Department of Mechanics and Mathematics, Moscow State University, Vorob'evy Gory, 119899, Moscow, Russia

Аннотация: In this article we present some generalizations of the Gordon theorem for Hamiltonian systems that are integrable on submanifolds of the phase space. The main result of the article is a generalization of the Gordon theorem. More precisely we consider a system that is integrable in "Hamiltonian" sense on such a submanifold and prove that for the conditionally periodic motion on invariant isotropic $k$-dimensional tori foliating this submanifold, the frequencies of this motion depend only on the values of $k$ "central" integrals of the system on a torus. Here, the central integrals are $k$ functions defined on the whole phase space that are integrals of the system on a submanifold on which the system is integrable. They are in involution on this submanifold and determine the foliation of the submanifold. That means that the Hamiltonian vector fields corresponding to these functions are tangent to the invariant tori foliating the submanifold of integrability. In addition, on some weaker assumptions (e.g. we do not postulate the existence of any Hamiltonian system at all), we have proved the following. Consider $k$ circular functions that correspond to the foliation of the submanifold into isotropic tori. The foliation is determined by $k$ functions in involution. Then, these $k$ circular functions are determined by the $k$ functions restricted to the submanifold.

DOI: https://doi.org/10.1070/RD2002v007n03ABEH000207


Реферативные базы данных:

Тип публикации: Статья
MSC: 70E15, 37K10
Поступила в редакцию: 20.11.2001
Язык публикации: английский

Образец цитирования: N. N. Nekhoroshev, “Generalizations of Gordon Theorem”, Regul. Chaotic Dyn., 7:3 (2002), 239–247

Цитирование в формате AMSBIB
\RBibitem{Nek02}
\by N. N. Nekhoroshev
\paper Generalizations of Gordon Theorem
\jour Regul. Chaotic Dyn.
\yr 2002
\vol 7
\issue 3
\pages 239--247
\mathnet{http://mi.mathnet.ru/rcd814}
\crossref{https://doi.org/10.1070/RD2002v007n03ABEH000207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931395}
\zmath{https://zbmath.org/?q=an:1019.37035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RCD.....7..239N}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd814
  • http://mi.mathnet.ru/rus/rcd/v7/i3/p239

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Н. Н. Нехорошев, “Дробная монодромия в случае произвольных резонансов”, Матем. сб., 198:3 (2007), 91–136  mathnet  crossref  mathscinet  zmath  elib; N. N. Nekhoroshev, “Fractional monodromy in the case of arbitrary resonances”, Sb. Math., 198:3 (2007), 383–424  crossref  isi  elib
    2. А. М. Абрамов, В. И. Арнольд, А. В. Болсинов, А. Н. Варченко, Л. Гальгани, Б. И. Жилинский, Ю. С. Ильяшенко, В. В. Козлов, А. И. Нейштадт, В. И. Питербарг, А. Г. Хованский, В. В. Ященко, “Николай Николаевич Нехорошев (некролог)”, УМН, 64:3(387) (2009), 174–178  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko, “Nikolai Nikolaevich Nekhoroshev (obituary)”, Russian Math. Surveys, 64:3 (2009), 561–566  crossref  isi
    3. А. Иборт, Д. Мармо, “Геометрия интегрируемых и суперинтегрируемых систем”, ТМФ, 172:2 (2012), 264–274  mathnet  crossref  mathscinet  adsnasa  elib; A. Ibort, G. Marmo, “The geometry of integrable and superintegrable systems”, Theoret. and Math. Phys., 172:2 (2012), 1109–1117  crossref  isi  elib
    4. Н. Н. Нехорошев, “Монодромия слоя с осцилляторной особой точкой типа $1:(-2)$”, Нелинейная динам., 12:3 (2016), 413–541  mathnet  crossref  elib
  • Просмотров:
    Эта страница:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021